# SDR MWEA99962

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: J0602385
- Condition: Chaffing
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVERWING EXIT FRAME CHAFFING AT CENTER TOP WHERE DOOR LATCHES.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER.
